# SDR SWAA2024123172003

- Difficulty date: November 26, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 56,818 hours, 30,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD WET AREA BS349 BL0 WL208.<[01] REMOVED AND REPLACED INTERCOSTAL BETWEEN BS 344 TO BS 360 BL 0 WL 208 PER SRM 51-40-02 AND DWG 141A5400 REV -;[02] VERIFIED ACTION 1. JOB COMPLETE.
